# SDR C2XA04CL120

- Difficulty date: November 28, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145
- Aircraft serial: 145159
- Aircraft time: 13,000 hours, 9,411 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 3632501003
- Condition: Failed
- Location: Flap Drive
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FLAP FAILED IN FLIGHT.  REPLACED THE NR 1 FLAP DRIVE MOTOR.  AIRCRAFT RETURNED TO SERVICE.
